Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 890512, 15 pages
http://dx.doi.org/10.1155/2012/890512
Research Article

Estimation for Stochastic Nonlinear Systems with Randomly Distributed Time-Varying Delays and Missing Measurements

1School of Information Science and Technology, Donghua University, Shanghai 201620, China
2Department of Electronics and Information Engineering, Putian University, Putian 351100, China

Received 21 June 2012; Accepted 6 September 2012

Academic Editor: Zidong Wang

Copyright © 2012 Yan Che et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Che, Huisheng Shu, and Xiu Kan, “Estimation for Stochastic Nonlinear Systems with Randomly Distributed Time-Varying Delays and Missing Measurements,” Mathematical Problems in Engineering, vol. 2012, Article ID 890512, 15 pages, 2012. doi:10.1155/2012/890512